# SDR FDEA201109093808

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 146N663U114
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT EDGE, APPROXIMATELY HALFWAY UP EDGE, DENTED.  BLENDED AREA IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 52-30-02, FIG 101 DETAIL V. DEPTH .026, A=1.50 Y=.200 A/Y=4.35.  REMOVED SEAL DEPRESSOR IAW SRM 51-40-02.   LOACATED AND DRILLED NEW SEAL DEPRESSOR IAW SRM 50-40-05 TREATED AND PRIMED IAW SRM 51-21-01.  APPLIED TOP COATING IAW SRM 51-21-10  INSTALLED IAW SRM 51-40-02.
